Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffering from sinus and headache. Taking Motrin 800. Cause for the headache?

my son started suffering from headache about two years ago now he had mir twice frist they said it was a spasm to the back of the neck . they only gave him mortrin 800 and he takes these little pills that make him sleep at night. i no he suffer from sinus as well he has the nose spray and the liquid alalgies he said the headache is in the top of his head and around the side and it feel like someone his cutting into his head all his testes and blood work came by find. dont know what else to do
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Just get a CT PNS done and post the pics. Meanwhile start with decongestants and steam inhalation too. Take tAb. Augmentin and sinarest twice daily with Xylometazoline nasal drops three times daily with steam inhalation.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor